Skip to main content
Log in

Isomorphisms of algebras of smooth functions revisited

  • Original Paper
  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

Abstract.

It is proved that isomorphisms between algebras of smooth functions on Hausdorff smooth manifolds are implemented by diffeomorphisms. It is not required that manifolds are connected nor second countable nor paracompact. This solves a problem stated by A. Weinstein. Some related results are discussed as well.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to J. Grabowski.

Additional information

Received: 3 November 2004

Rights and permissions

Reprints and permissions

About this article

Cite this article

Grabowski, J. Isomorphisms of algebras of smooth functions revisited. Arch. Math. 85, 190–196 (2005). https://doi.org/10.1007/s00013-005-1268-3

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00013-005-1268-3

Mathematics Subject Classification (2000).

Navigation